Download article

The liminal dissipative equation of the creeping dislocations density for a one-component bending of flat plate

S. N. Alekseenko1, S. N. Nagornykh2, D. V. Khiteva3

AnnotationThe differential equation in partial derivatives of the first order with a coefficient in front of the square of the first derivative with respect to the spatial variable, which can be equal to zero, is obtain. Using the method of an additional argument, there are defined conditions of its local solvability.
Keywordsdislocation density, nonlinear first-order partial differential equation, nonlocal solvability, liminality, method of an additional argument.

1The professor of the applied mathematics chair, Nizhniy Novgorod State Technical University, Nizhniy Novgorod; sn-alekseenko@yandex.ru

2The senior lecture of the applied mathematics chair, Nizhniy Novgorod State Technical University, Nizhniy Novgorod; algoritm@sandy.ru

3The student of the applied mathematics chair, Nizhniy Novgorod State Technical University, Nizhniy Novgorod; geheimberater@yandex.ru

Citation: S. N. Alekseenko, S. N. Nagornykh, D. V. Khiteva, "[The liminal dissipative equation of the creeping dislocations density for a one-component bending of flat plate]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,16:1 (2014) 24–31 (In Russian)